# SDR ASAA0996032

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75026
- Condition: Corroded
- Location: Bs 867-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR TO SIDEWALL SUPORT PLATE IN THE AFT CARGO BS 867 947 RBL 22 WL 160 STR 26R FOUND OUT OF LIMITS.  REPLACED SIDEWALL SUPPORT PER SRM.
